On non-commutative Ruelle transfer operator

研究成果: ジャーナルへの寄稿記事

4 引用 (Scopus)

抄録

In this note, we study a non-commutative analogue of the Ruelle-Perron-Frobenius Transfer operators on UHF algebras.

元の言語英語
ページ(範囲)1183-1201
ページ数19
ジャーナルReviews in Mathematical Physics
13
発行部数10
DOI
出版物ステータス出版済み - 10 1 2001

Fingerprint

Ruelle Operator
Frobenius-Perron Operator
Transfer Operator
algebra
analogs
Analogue
operators
Algebra

All Science Journal Classification (ASJC) codes

  • Mathematical Physics
  • Physics and Astronomy(all)
  • Statistical and Nonlinear Physics

これを引用

On non-commutative Ruelle transfer operator. / Matsui, Taku.

:: Reviews in Mathematical Physics, 巻 13, 番号 10, 01.10.2001, p. 1183-1201.

研究成果: ジャーナルへの寄稿記事

@article{4750870073d44371bc6ecfde4f1bef45,
title = "On non-commutative Ruelle transfer operator",
abstract = "In this note, we study a non-commutative analogue of the Ruelle-Perron-Frobenius Transfer operators on UHF algebras.",
author = "Taku Matsui",
year = "2001",
month = "10",
day = "1",
doi = "10.1142/S0129055X01001034",
language = "English",
volume = "13",
pages = "1183--1201",
journal = "Reviews in Mathematical Physics",
issn = "0129-055X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "10",

}

TY - JOUR

T1 - On non-commutative Ruelle transfer operator

AU - Matsui, Taku

PY - 2001/10/1

Y1 - 2001/10/1

N2 - In this note, we study a non-commutative analogue of the Ruelle-Perron-Frobenius Transfer operators on UHF algebras.

AB - In this note, we study a non-commutative analogue of the Ruelle-Perron-Frobenius Transfer operators on UHF algebras.

UR - http://www.scopus.com/inward/record.url?scp=0035637050&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0035637050&partnerID=8YFLogxK

U2 - 10.1142/S0129055X01001034

DO - 10.1142/S0129055X01001034

M3 - Article

VL - 13

SP - 1183

EP - 1201

JO - Reviews in Mathematical Physics

JF - Reviews in Mathematical Physics

SN - 0129-055X

IS - 10

ER -